MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 7049855
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that patient was pre-operatively diagnosed with lumbar spondylolisthesis and underwent an unspecified surgery.During surgery, locking screw slipped.The product came in contact with the patient.No patient complications were reported as the result of the event.
 
Additional Manufacturer Narrative
Device evaluation: visual and microscopic evaluation found that the threads on the set screw are damaged from what appears to be misalignment.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key7316560
Report Number1030489-2018-00310
Device Sequence Number11340661
Product Code KWP
UDI-Device Identifier00613994171108
UDI-Public00613994171108
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040962
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7049855
Device Lot Number0554619W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2018
Initial Date Received by Manufacturer 02/07/2018
Supplement Date Received by Manufacturer05/22/2018
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1